Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 22, NWS Quad Cities, IA

July 15, 20095 counties in Iowa; 4 counties in Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 15, 2009, 2:15 AM CDT for 5 counties in Iowa; 4 counties in Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2009, 2:15 AM CDT (07:15 UTC)
Expired
Jul 15, 2009, 6:58 AM CDT
In force
5 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Lee County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 139 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 2:22 AM CDTHEAVY RAIN 05 Nw Croton, IA0.75 INCH OF RAIN IN 20 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 150715
FFWDVN
IAC057-087-101-111-177-ILC067-071-109-187-151515-
/O.NEW.KDVN.FF.W.0022.090715T0715Z-090715T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
215 AM CDT WED JUL 15 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN DES MOINES COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF BURLINGTON...
  SOUTHERN HENRY COUNTY IN SOUTHEAST IOWA...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
  LEE COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITIES OF...KEOKUK...FORT MADISON...
  VAN BUREN COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF KEOSAUQUA...
  NORTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  WARREN COUNTY IN WEST CENTRAL ILLINOIS...
  THIS INCLUDES THE CITY OF MONMOUTH...

* UNTIL 1015 AM CDT

* AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS REPEATEDLY MOVING OVER THE 
  WARNED AREA.  RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE 
  EXPECTED.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  POINT...WEST BURLINGTON...STOCKPORT...ST. PAUL...SALEM...PILOT
  GROVE...MILTON...MIDDLETOWN...LOWELL...HILLSBORO...FRANKLIN...
  DOUDS/LEANDO...DENMARK...DANVILLE...BONAPARTE...BIRMINGHAM...
  BENTONSPORT/VERNON...TERRE HAUTE...STRONGHURST...ROSEVILLE...
  RARITAN...KIRKWOOD...GULFPORT...GLADSTONE...CARMAN AND BIGGSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TOTAL RAINFALL OF 2 TO 4 INCHES CAN BE EXPECTED...WITH THUNDERSTORMS 
MOVING REPEATEDLY OVER THE SAME LOCATIONS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4090 9218 4093 9044 4053 9046 4038 9142
      4041 9153 4045 9153 4046 9157 4053 9162
      4055 9169 4058 9169 4061 9174 4061 9220

$$

LE
2 follow-up statements
000 
WGUS73 KDVN 150916
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT WED JUL 15 2009

IAC057-087-101-111-177-ILC067-071-109-187-151515-
/O.CON.KDVN.FF.W.0022.000000T0000Z-090715T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-MCDONOUGH IL-
HANCOCK IL-WARREN IL-HENDERSON IL-
416 AM CDT WED JUL 15 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
HENDERSON...WARREN...NORTHERN HANCOCK...NORTHERN MCDONOUGH...SOUTHERN
HENRY...SOUTHEASTERN JEFFERSON...SOUTHERN DES MOINES...VAN BUREN AND
LEE COUNTIES...

AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT MOST OF THE THUNDERSTORM ACTIVITY HAD MOVED OUT OF THE 
AREA...THOUGH SOME LINGERING LIGHT RAIN WAS STILL AFFECTIGN PORTIONS 
OF WARREN AND MCDONOUGH COUNTIES IN ILLINOIS.  

HOWEVER...STORMS FROM THE PAST FEW HOURS HAVE DUMPED A WIDESPREAD 1 
TO 2 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS OF UP TO 3 INCHES.  
THE HEAVIEST RAINFALL FELL IN A WEST TO EAST BAND EXTENDING FROM VAN 
BUREN COUNTY IOWA...EAST ACROSS LEE AND SOUTHERN DES MOINES 
COUNTIES...AND INTO SOUTHERN HENDERSON AND WARREN COUNTIES...AND 
NORTHERN MCDONOUGH COUNTY IN ILLINOIS.  THIS HEAVY RAINFALL HAS 
LIKELY PRODUCED AREAS WHERE WATER IS FLOWING OVER ROADS... 
OVERFLOWING ROADSIDE DITCHES AND CREEKS...AND FLOODING MANY LOW 
LYING AREAS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROTON...WEST
POINT...WEST BURLINGTON...STOCKPORT...ST. PAUL...SALEM...PILOT
GROVE...MILTON...MIDDLETOWN...LOWELL...KEOSAUQUA...HILLSBORO...
FRANKLIN...FORT MADISON...DOUDS/LEANDO...DONNELLSON...DENMARK...
DANVILLE...CANTRIL...BURLINGTON...BONAPARTE...BIRMINGHAM...
BENTONSPORT/VERNON...TERRE HAUTE...STRONGHURST...ROSEVILLE...
RARITAN...PRAIRIE CITY...NIOTA...MONMOUTH...LA HARPE...KIRKWOOD...
GULFPORT...GLADSTONE...DISCO...DALLAS CITY...CARMAN AND BIGGSVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4090 9218 4093 9044 4053 9046 4038 9142
      4041 9153 4045 9153 4046 9157 4053 9162
      4055 9169 4058 9169 4061 9174 4061 9220

$$

LE
000 
WGUS73 KDVN 151158
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 AM CDT WED JUL 15 2009

IAC057-087-101-111-177-ILC067-071-109-187-151205-
/O.CAN.KDVN.FF.W.0022.000000T0000Z-090715T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-MCDONOUGH IL-
HANCOCK IL-WARREN IL-HENDERSON IL-
658 AM CDT WED JUL 15 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HENDERSON...
WARREN...NORTHERN HANCOCK...NORTHERN MCDONOUGH...SOUTHERN HENRY...
SOUTHEASTERN JEFFERSON...SOUTHERN DES MOINES...VAN BUREN AND LEE
COUNTIES...

THUNDERSTORMS FROM OVERNIGHT PRODUCED BETWEEN 1 AND 3 INCHES OF 
RAINFALL OVER A LARGE AREA.  THESE STORMS HAVE MOVED WELL AWAY FROM 
THE AREA...AND ANY POSSIBLE FLASH FLOODING THAT RESULTED FROM THESE 
STORMS WILL HAVE RECEDED.  

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4090 9218 4093 9044 4053 9046 4038 9142
      4041 9153 4045 9153 4046 9157 4053 9162
      4055 9169 4058 9169 4061 9174 4061 9220

$$

LE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 7:15 PM CDT, 7 hours earlier.

Area forecast discussion, Jul 14, 7:15 PM CDT, 7 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT TUE JUL 14 2009

.UPDATE...
ELEVATED SHOWERS AND THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE
925MB MOISTURE GRADIENT.  THIS CONVECTION MAY PRODUCE A SHORT LIVED
WIDESPREAD RAINFALL EVENT THIS EVENING IN ADVANCE OF THE MAIN COLD
FRONT AND ASSOCIATED SHOWERS AND STORMS...WHICH IS VERY WELL ON
TRACK TO IMPACT THE AREA LATER TONIGHT. EVENING POPS AND WEATHER
HAVE BEEN ADJUSTED UPWARD ALONG FOR THE EVENING HOURS.  WIDESPREAD
CONVECTION UPSTREAM MAY REQUIRE AN UPDATE TO CATEGORICAL POPS FOR
THE 06Z TO 12Z PERIOD TONIGHT. MESOSCALE CONVECTIVE TRENDS SUPPORT
THIS UPDATE NOW...BUT WILL HOLD OFF UNTIL I AM CERTAIN OR SEE IT ON
RADAR AND SATELLITE TRENDS. ...ERVIN...
&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

ERVIN
Hazardous weather outlook, Jul 14, 1:24 PM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
124 PM CDT TUE JUL 14 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151830-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
124 PM CDT TUE JUL 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE LIKELY LATE THIS EVENING AND
OVERNIGHT ACROSS MUCH OF THE OUTLOOK AREA...AHEAD OF A COLD FRONT.
SOME OF THE STORMS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH ALONG
WITH SMALL HAIL...ESPECIALLY ALONG AND SOUTH OF HIGHWAY 34.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HAASE

In the hours before

Special weather statement, Jul 14, 11:20 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1120 PM CDT TUE JUL 14 2009

IAZ040-041-150545-
BUCHANAN-DELAWARE-
1120 PM CDT TUE JUL 14 2009

...STRONG THUNDERSTORMS THROUGH 1 AM...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES NORTHWEST OF JESUP...OR 10 MILES NORTH
OF WATERLOO...MOVING EAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  HAZLETON AROUND 1150 PM CDT...
  AURORA AROUND MIDNIGHT CDT...
  LAMONT AROUND 1210 AM CDT...
  DUNDEE AND MASONVILLE AROUND 1215 AM CDT...
  MANCHESTER AROUND 1220 AM CDT...
  ONEIDA AROUND 1225 AM CDT...

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH
THIS STORM AND OTHER STRONG STORMS THAT MAY ALSO DEVELOP.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4230 9114 4231 9207 4246 9207 4247 9209
      4264 9209 4264 9208 4265 9115
TIME...MOT...LOC 0419Z 278DEG 41KT 4263 9240

ERVIN
Special weather statement, Jul 15, 12:37 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1237 AM CDT WED JUL 15 2009

IAZ040>042-150630-
BUCHANAN-DELAWARE-DUBUQUE-
1237 AM CDT WED JUL 15 2009

...STRONG THUNDERSTORMS IN BUCHANAN COUNTY MOVING INTO DELAWARE AND
DUBUQUE COUNTY...

AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INDEPENDENCE...MOVING EAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  WINTHROP AROUND 1245 AM CDT...
  LAMONT AROUND 1250 AM CDT...
  MASONVILLE AROUND 1255 AM CDT...
  DUNDEE AROUND 100 AM CDT...
  MANCHESTER AROUND 105 AM CDT...
  ONEIDA AROUND 110 AM CDT...

PEA SIZE HAIL...WINDS UP TO 60 MPH...BRIEF HEAVY RAIN...CAN BE
EXPECTED WITH THIS STORM.

IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

LAT...LON 4240 9082 4232 9208 4264 9209 4265 9091
      4267 9090 4267 9083
TIME...MOT...LOC 0537Z 269DEG 38KT 4253 9186

LE
Special weather statement, Jul 15, 1:18 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
118 AM CDT WED JUL 15 2009

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-150915-
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-WASHINGTON IA-
KEOKUK IA-LOUISA IA-MCDONOUGH IL-HANCOCK IL-WARREN IL-HENDERSON IL-
MERCER IL-CLARK MO-SCOTLAND MO-
118 AM CDT WED JUL 15 2009

...THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO SOUTHEAST
IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...

THUNDERSTORMS HAVE DEVELOPED OVER SOUTH CENTRAL IOWA...AND HAVE BEEN
MOVING INTO SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS SINCE
MIDNIGHT.  THESE STORMS ARE BRINGING VERY HEAVY RAINFALL...WITH
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR.  THESE HEAVY RAINFALL
RATES CAN BE EXPECTED TO CAUSE PONDING OF WATER ON ROADS AND IN
LOW-LYING AREAS...AND RISES IN AREA STREAMS AND CREEKS. THESE
EFFECTS MAY BE MAGNIFIED IN URBAN AREAS.  THE THUNDERSTORMS ARE
EXPECTED TO AFFECT THE AREA THROUGH 3 AM THIS MORNING.

URBAN AREAS THAT MAY BE ADVERSELY AFFECTED BY THESE STORMS INCLUDE...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA...FORT MADISON
...MEMPHIS...KAHOKA... MONMOUTH...MACOMB...AND CARTHAGE.

&&

LAT...LON 4019 9146 4020 9151 4025 9151 4025 9195
      4030 9196 4030 9235 4060 9237 4061 9220
      4116 9219 4116 9242 4142 9242 4113 9043
      4028 9045 4028 9091 4019 9092

LE
Special weather statement, Jul 15, 1:34 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
134 AM CDT WED JUL 15 2009

IAZ040>042-053-054-ILZ001-150730-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-JONES-
134 AM CDT WED JUL 15 2009

...THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ALONG HIGHWAY 20...

AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH VERY HEAVY RAINFALL NEAR DELHI...OR 8 MILES
SOUTHEAST OF MANCHESTER...MOVING EAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  HOPKINTON AROUND 145 AM CDT...
  WORTHINGTON AROUND 155 AM CDT...
  FARLEY AROUND 205 AM CDT...
  CASCADE AROUND 210 AM CDT...
  EPWORTH AROUND 215 AM CDT...
  BERNARD AROUND 225 AM CDT...

HEAVY RAINFALL...ONE HALF INCH DIAMETER HAIL...AND WINDS GREATER
THAN 35 MPH...CAN BE EXPECTED WITH THIS STORM.

WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE EXPECTED TO
PRODUCE PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4258 9067 4254 9063 4252 9063 4251 9044
      4209 9046 4226 9137 4229 9137 4230 9162
      4260 9153 4263 9069
TIME...MOT...LOC 0632Z 277DEG 26KT 4241 9135

LE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:20 PM CDTSpecial Weather StatementDVNBuchanan, Delaware85 min
Jul 15, 12:37 AM CDTSpecial Weather StatementDVNBuchanan, Delaware, Dubuque53 min
Jul 15, 1:18 AM CDTSpecial Weather StatementDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 1 more3 hr
Jul 15, 1:34 AM CDTSpecial Weather StatementDVNDelaware, Dubuque, Jackson56 min
Jul 15, 5:06 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Delaware, Dubuque, Henry and 8 more69 min
Jul 15, 5:50 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Delaware, Des Moines, Dubuque and 11 more85 min
Jul 15, 7:02 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more58 min
Jul 15, 7:50 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more55 min
Jul 15, 2:55 AM CDTSpecial Weather StatementDVNHancock, McDonough65 min

Nearby

Flash Flood Warnings in Iowa, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.